Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Difference sets in Abelian groups


Author: P. Kesava Menon
Journal: Proc. Amer. Math. Soc. 11 (1960), 368-376
MSC: Primary 05.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117169-3
MathSciNet review: 0117169
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bruck, Difference sets in a finite group, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 464-481. MR 0069791 (16:1081g)
  • [2] Marshall Hall, Jr., A survey of difference sets, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 975-986. MR 0082502 (18:560h)
  • [3] Marshall Hall, Jr. and H. J. Ryser, Cyclic incidence matrices, Canad. J. Math. vol. 3 (1951) pp. 495-502. MR 0043759 (13:312b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.00

Retrieve articles in all journals with MSC: 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117169-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society